MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE E; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE E; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately ten months post implantation due to tibial loosening.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).D10- medical product psn femoral tm left sz 10 cr item# 42502206801 lot# 65741598.Psn poly left 10mm mc item# 42512100810 lot# 65763995.Unknown bone cement.G2- australia.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h11.Corrected: h6 clinical code.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were provided; however, they are not related to this event.The initial procedure records indicate the following details: medial parapatellar approach, patella not resurfaced, robotic assistance, range of motion from 0 to 130 degrees, with no reported complications.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19269265
Report Number3007963827-2024-00172
Device Sequence Number17887778
Product Code MBH
UDI-Device Identifier00889024471054
UDI-Public(01)00889024471054(17)330326(10)65843912
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532007101
Device Lot Number65843912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight63 KG